Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 77, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 18, 2014, 10:40 PM EDT for Carroll County, Tippecanoe County, Indiana. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 10:40 PM EDT (02:40 UTC)
- Expired
- Jun 18, 2014, 11:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, IN, Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 106 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 11:20 PM EDT | TSTM WND DMG | Delphi, IN | SPOTTER REPORTED TREES DOWN ON TECUMSEH BEND ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3005 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1323 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
966
WUUS53 KIND 190240
SVRIND
INC015-157-190330-
/O.NEW.KIND.SV.W.0077.140619T0240Z-140619T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1040 PM EDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN NORTH CENTRAL INDIANA...
NORTHEASTERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1130 PM EDT
* AT 1036 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOLCOTT...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DELPHI...BATTLE GROUND...YEOMAN...CAMDEN...FLORA AND BURLINGTON.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 177 AND 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4074 8654 4073 8652 4070 8652 4069 8636
4043 8638 4043 8669 4042 8670 4042 8676
4056 8700 4057 8678 4066 8678 4067 8676
4073 8676 4074 8675
TIME...MOT...LOC 0240Z 296DEG 26KT 4072 8692
HAIL...<.75IN
WIND...60MPH
$$
MK2 follow-up statements
252
WWUS53 KIND 190259
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1059 PM EDT WED JUN 18 2014
INC015-157-190330-
/O.CON.KIND.SV.W.0077.000000T0000Z-140619T0330Z/
TIPPECANOE IN-CARROLL IN-
1059 PM EDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CARROLL AND
NORTHEASTERN TIPPECANOE COUNTIES UNTIL 1130 PM EDT...
AT 1055 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF LOGANSPORT TO WEST LAFAYETTE...
AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. DOWNED TREES WERE REPORTED THROUGHOUT
WHITE COUNTY WITH THESE STORMS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FLORA AND BURLINGTON.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 177 AND 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4074 8654 4073 8652 4070 8652 4069 8636
4043 8638 4043 8669 4042 8670 4042 8676
4056 8700 4057 8678 4066 8678 4067 8676
4073 8676 4074 8675
TIME...MOT...LOC 0259Z 305DEG 36KT 4066 8645 4046 8683
HAIL...<.75IN
WIND...60MPH
$$
NIELD184
WWUS53 KIND 190329
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1129 PM EDT WED JUN 18 2014
INC015-157-190340-
/O.EXP.KIND.SV.W.0077.000000T0000Z-140619T0330Z/
TIPPECANOE IN-CARROLL IN-
1129 PM EDT WED JUN 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR CARROLL AND NORTHEASTERN
TIPPECANOE COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 4074 8654 4073 8652 4070 8652 4069 8636
4043 8638 4043 8669 4042 8670 4042 8676
4056 8700 4057 8678 4066 8678 4067 8676
4073 8676 4074 8675
TIME...MOT...LOC 0330Z 305DEG 36KT 4048 8612 4028 8650
$$
MKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:23 PM EDT, 17 minutes earlier.
Area forecast discussion, Jun 18, 10:23 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1023 PM EDT WED JUN 18 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 304 PM EDT WED JUN 18 2014 WARM AND HUMID PATTERN WITH SURFACE FRONT SETTLING SOUTH INTO AND THROUGH CENTRAL INDIANA BETWEEN TONIGHT AND FRIDAY NIGHT POSES INCREASED RISK FOR PERIODS OF ISOLATED TO SCATTERED STORMS. WEEKEND BIT LESS HUMID AND COOLS SLIGHTLY WITH A BIT OF CANADIAN AIR BUT ONLY SLIGHT LOWERING OF RAIN THREATS. CERTAINLY NO WASHOUT DAYS EXPECTED BUT BEST PERIOD FOR GREATEST CHANCES AND GREATEST AMOUNTS OF RAIN ARE WEDNESDAY EVENING INTO FRIDAY AFTERNOON. TEMPERATURES WILL REMAIN ABOVE NORMAL THOUGH AGAIN SLIGHTLY COOLER WEATHER EXPECTED WITH GREATER CLOUD COVER IN COMING DAYS THEN SLIGHT FILTERING OF CANADIAN AIR INTO THE AREA THIS WEEKEND. && .NEAR TERM /TONIGHT/... ISSUED AT 700 PM EDT WED JUN 18 2014 UPDATED GRIDS TO ACCOUNT FOR LATEST RADAR TRENDS. STORMS WILL EXIT THE AREA OVER THE NEXT 60 TO 90 MINUTES AND SHOULD BE RELATIVELY QUIET THROUGH THE REMAINDER OF THE EVENING...WITH PERHAPS AN ISOLATED STORM OR TWO. ADDITIONAL DEVELOPMENT OCCURRING UPSTREAM ALONG THE BOUNDARY OVER NORTHERN ILLINOIS...AND THESE STORMS MAY TRY TO MAKE THE NORTHERN PORTION OF THE FORECAST AREA LATER TONIGHT. WILL HAVE TO MONITOR ITS PROGRESS AS IT WILL MOVE INTO MORE WORKED OVER AIR. PREVIOUS DISCUSSION FOLLOWS. ISSUED AT 304 PM EDT WED JUN 18 2014 LOOKS INCREASINGLY LIKELY BOWING LINE OF STORMS JUST NORTH OF BLOOMINGTON ILLINOIS WILL ENTER OUR NW COUNTIES BEFORE 5PM AND SLIDE ACROSS OUR NORTHERN TIER. WILL THUS CARRY A BRIEF PERIOD OF LIKELY THERE OR GO SCATTERED IN WORDING. THE REMAINING ISOLATED STORMS ALONG AND NORTH OF I-70 WILL MAINTAIN THEMSELVES WITHIN THE HIGH DEWPOINT AND CAPE AXIS AHEAD OF THE LINE. BEST SHEAR REMAINS WELL NORTH AND BEST TRIGGER IN SURFACE TROUGH ALSO REMAINS WELL NORTH SO OUTFLOW BOUNDARY AND BUOYANCY HAVE LIMITED POTENTIAL. SLIGHT CHANCE ANY OF THESE STORMS COULD PUT OUT A SEVERE GUST AND HALF INCH HAIL UNTIL HEATING RECEDES AFTER SUNDOWN. SHOULD LATE NIGHT MCS OCCUR...ASSOCIATED SQUALL LINE COULD BE GUSTY BUT THOSE EARLY THIS MORNING OUT NW REMAIN BELOW SEVERE AT MOST PLACES. MODELS EITHER OFF ON TIMING OR INDICATE NEW THUNDERSTORM COMPLEX WOULD DEVELOP OVER MICHIGAN THIS EVENING AND CARRY SOUTHEAST INTO OHIO OVERNIGHT. SW TAIL OF THIS FEATURE...WHETHER IT BE WHATS OUT THERE NOW...OR WHAT DEVELOPS THIS EVENING SHOULD CATCH OUR FAR NORTH AND EAST CENTRAL COUNTIES WHILE SOUTHWEST AND FAR SOUTH COUNTIES MAY MISS RAIN OUTSIDE OF ISOLATED DEVELOPING FROM TODAYS HEAT. EXPECTING LOW TEMPS NEAR CURRENT FORECAST TO RANGE FROM UPPER 60S WHERE GOOD DOWNPOURS AND DOWNDRAFTS OCCUR TO LOWER 70S ELSEWHERE. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... ISSUED AT 304 PM EDT WED JUN 18 2014 SURFACE BOUNDARY SETTLES INTO NORTHERN COUNTIES AND SHOULD BE FOCUS OF ONGOING CONVECTION FROM OVERNIGHT OR REDEVELOPMENT FROM REMNANTS DURING THE DAY...MAINLY IN NORTHERN AND EAST CENTRAL COUNTIES. AS SHORTWAVE TROUGH TIED TO UPPER LOW SCOOTING ACROSS SOUTHERN CANADA SWEEPS IN...THIS WILL CONTINUE THREAT OF SCATTERED STORMS UNTIL SURFACE AND UPPER TROUGH PASSES THROUGH FRIDAY EVENING. SOME DIFFERENCES IN MODELS ON HOW WELL THIS CLEARS REGION INTO SATURDAY KEEPS LOW CHANCE THREAT FOR RAIN TO CONTINUE. AS FOR TEMPERATURES...EXCEPT FOR SOUTHWEST COUNTIES WHICH WILL SEE A BIT MORE SUN TO SHOOT FOR 90 THURSDAY...REMAINING AREAS WILL HAVE ENOUGH CLOUD COVER AND SOME RAIN TO KEEP TEMPERATURES MORE INTO MID AND UPPER 80S FOR MAXS WHILE LOWS STILL HOVER EITHER SIDE OF 70. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 132 PM EDT WED JUN 18 2014 DONT BELIEVE CAN DO BETTER THAN REGIONAL INITIALIZATION. CONFIDENCE IS LOW FOR TEMPERATURES AND MODERATE FOR PRECIPITATION. MODELS DIVERGENCE STRONGLY WITH FORECASTS ALOFT OVER THE PERIOD. STATISTICAL TEMPERATURE GUIDANCE NOT VERY CLOSE BETWEEN AMERICAN AND EUROPEAN MODELS. CANT BE CONFIDENT WHICH WAY TO GO WITH THE DETERMINISTIC FIELDS SO DIFFERENT. CONFIDENCE IN PRECIPITATION FORECAST A LITTLE HIGHER. WHILE STATISTICAL GUIDANCE DOES DIFFER SOMEWHAT BETWEEN MODELS...EITHER WAY CHANCE POPS APPROPRIATE FOR MOST OF PERIOD. OFTEN IN THIS SEASON ITS ASKING TOO MUCH FOR ANY MODEL TO BE MORE PRECISE THAN CHANCE CATEGORY FOR POPS IN LONGER TERM. HOWEVER...MODEL DIFFERENCES ARE SUCH THAT IF THEY CONTINUE WE WILL EVENTUALLY SEE MAJOR DIFFERENCES IN THEIR PRECIP FORECASTS. && .AVIATION /DISCUSSION FOR 190300Z IND TAF UPDATE/... ISSUED AT 1023 PM EDT WED JUN 18 2014 NO CHANGES NEEDED TO THE TAF...ALTHOUGH MAY EVENTUALLY NEED TO ADD THUNDER MENTION OVERNIGHT IF THE STORMS TO THE NORTHWEST AREA ABLE TO MAKE IT THIS FAR SOUTH. PREVIOUS DISCUSSION FOLLOWS... RADAR TRENDS ALONG WITH REFLECTIVITY PROGS FROM THE CONVECTIVE ALLOWING MODELS SUGGEST IND SHOULD BE THE ONLY TAF SITE THAT WOULD HAVE A HIGH ENOUGH CHANCE OF THUNDERSTORMS THROUGH NIGHTFALL TO MENTION IN THE TAFS. THIS MAKES SENSE...AS SHEAR IS MINIMAL BUT INSTABILITY IS HIGH. SO WITH GOOD CONFIDENCE...WILL GO WITH A TEMPO MVFR THUNDERSTORM GROUP AT IND THROUGH 02Z AND NOTHING AT THE OTHER TERMINALS. WILL ALSO MENTION TEMPO GUSTS TO 35 KNOTS AS HAS BEEN COMMON WITH THESE PULSE STORMS. OTHERWISE...VFR CONDITIONS SHOULD DOMINATE THE TAF PERIOD. COULD SEE SOME MORE STORMS MAINLY TOMORROW AFTERNOON AS A BOUNDARY DROPS DOWN FROM THE NORTH AND LEFT OVER OUTFLOW BOUNDARIES REMAIN AROUND THE AREA. SO...WILL THROW IN VCTS AND CB GROUPS AFTER 18Z. SOUTHWEST GRADIENT WINDS WILL WEAKEN TO LESS THAN 10 KNOTS AFTER SUNSET. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...TUCEK NEAR TERM...TUCEK/NIELD SHORT TERM...TUCEK LONG TERM...JK AVIATION...MK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 18, 10:33 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1033 PM EDT WED JUN 18 2014 INZ021-028>031-035>049-051>057-060>065-067>072-200245- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1033 PM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THUNDERSTORMS ARE POSSIBLE. SOME STORMS MAY BE STRONG TO SEVERE. HAZARDS: DAMAGING WINDS...LARGE HAIL...LIGHTNING...HEAVY RAIN. TIMING: THUNDERSTORMS AT TIMES OVERNIGHT. DISCUSSION: ONE OR MORE COMPLEXES OF THUNDERSTORMS WILL IMPACT THE AREA AT TIMES TONIGHT. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE THURSDAY INTO NEXT WEEK. AT THIS TIME SEVERE STORMS ARE NOT EXPECTED. LIGHTNING AND HEAVY RAIN ARE POSSIBLE WITH ANY THUNDERSTORM. DISCUSSION: UPPER LEVEL DISTURBANCES AND A COUPLE OF COLD FRONTS WILL KEEP THE CHANCES FOR THUNDERSTORMS IN THE FORECAST FOR THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jun 18, 7:16 PM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
716 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG MORRISTOWN 39.67N 85.70W
06/18/2014 SHELBY IN LAW ENFORCEMENT
TREES AND TREE LIMBS DOWN IN AN AREA FROM COUNTY ROADS
850 NORTH TO 1200 NORTH...THEN EAST TO 200 EAST.
&&
BHHLocal storm report, Jun 18, 7:22 PM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
722 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 3 NW CARMEL 40.00N 86.15W
06/18/2014 HAMILTON IN TRAINED SPOTTER
SHINGLES DAMAGED ON SOME ROOFS. SEVERAL SMALL TREE
LIMBS DOWN.
&&
BHHLocal storm report, Jun 18, 7:35 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
735 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG 4 NE FAIRLAND 39.64N 85.80W
06/18/2014 SHELBY IN LAW ENFORCEMENT
HIGH TENSION LINES DOWN...INSULATORS BROKEN OFF THE
POLES. TIME APPROXIMATE.
&&
BHHLocal storm report, Jun 18, 7:37 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG MORRISTOWN 39.67N 85.70W
06/18/2014 SHELBY IN LAW ENFORCEMENT
GREEN TREE BRANCHES UP TO 6 INCHES IN DIAMETER BROKEN
OFF IN TOWN AND SURROUNDING AREA. MULTIPLE DEAD TREES
DOWN IN TOWN.
&&
BHHLocal storm report, Jun 18, 9:39 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
939 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG 3 NW FAIRLAND 39.64N 85.90W
06/18/2014 SHELBY IN EMERGENCY MNGR
ONE CARPORT BLOWN ABOUT 75 YARDS OUT INTO A FARM FIELD.
TIME IS APPROXIMATE.
&&
BHHLocal storm report, Jun 18, 9:56 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
956 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG RAINSVILLE 40.42N 87.32W
06/18/2014 WARREN IN BROADCAST MEDIA
VIEWER REPORTED HEALTHY TREE SNAPPED IN YARD. ESTIMATED
WINDS AT TIME...50 MPH. TIME IS APPROXIMATE.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 11:06 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton | 39 min |
| Jun 18, 11:43 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Madison, Montgomery | 47 min |
| Jun 19, 5:15 AM EDT | Areal Flood Warning | IND | Randolph | 9 hr |
| Jun 19, 7:48 AM EDT | River Flood Warning | IND | Delaware, Randolph | 24 hr |
| Jun 19, 8:09 AM EDT | Special Weather Statement | IND | Randolph | 21 min |
| Jun 19, 2:30 PM EDT | Special Weather Statement | IND | Henry | 30 min |
| Jun 19, 2:42 PM EDT | Special Weather Statement | IND | Tipton | 33 min |
| Jun 19, 2:54 PM EDT | Flash Flood Warning | IND | Henry, Randolph | 3 hr |
| Jun 19, 2:59 PM EDT | Flash Flood Warning | IND | Henry, Randolph | 3 hr |
| Jun 19, 3:03 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Howard, Madison, Tipton | 42 min |
| Jun 19, 3:33 PM EDT | Areal Flood Advisory | IND | Hamilton, Madison, Tipton | 4 hr |
| Jun 19, 3:44 PM EDT | Tornado Warning | IND | Delaware, Henry, Madison | 31 min |
| Jun 19, 3:58 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton | 32 min |
| Jun 19, 4:04 PM EDT | Flash Flood Warning | IND | Henry | 5 hr |
| Jun 19, 4:19 PM EDT | Areal Flood Advisory | IND | Carroll, Clinton, Tipton | 3 hr |
| Jun 19, 5:14 PM EDT | Areal Flood Advisory | IND | Carroll, Howard, Tippecanoe | 3 hr |
| Jun 19, 5:34 PM EDT | Areal Flood Advisory | IND | Boone, Hamilton | 3 hr |
| Jun 19, 5:59 PM EDT | Flash Flood Warning | IND | Boone, Hamilton | 6 hr |
| Jun 19, 6:10 PM EDT | Areal Flood Advisory | IND | Hancock, Marion | 3 hr |
| Jun 19, 6:30 PM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 6 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.